<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1841</article-id>
      <title-group>
        <article-title>Congruence of order-decreasing and order-preserving on transformations with fixed point</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Koppitz</surname>
            <given-names>Jörg</given-names>
          </name>
          <aff>Institute of Mathematics and Informatics, Acad. G. Bonchev Str. bl. 8, Bulgarian Academy of Sciences, Sofia, 1113, Bulgaria</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Worawiset</surname>
            <given-names>Somnuek</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Science, Khon Kaen University, Khon Kaen, 40002, Thailand</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>7</issue>
      <fpage>2607</fpage>
      <lpage>2619</lpage>
      <pub-date date-type="pub">
        <day>24</day>
        <month>04</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>Let Cn be the semigroup of all order-preserving and order-decreasing transformations on an n-element chain. Let ζ be an idempotent in Cn. The set Cn(ζ) of all α ∈ Cn such that the image of ζ is the set of all fixed points in α is a maximal nilpotent subsemigroup of Cn. For this semigroup, the cardinality and the rank have already determined by Yağci and Kormaz. In the present paper, we characterize all ideals and the maximal as well as minimal congruences on Cn(ζ). Moreover, we consider a class of congruences different from the Rees congruences. </p>
      </abstract>
      <kwd-group>
        <kwd>Order-preserving</kwd>
        <kwd>Decreasing transformations</kwd>
        <kwd>Congruences</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
